# SDR RAIA00704013

- Difficulty date: April 4, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 16,509 hours, 14,285 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 7922 - IAD - EMERGENCY LIGHT LEFT HAND OVERWING EXIT MARKER INOP.  MAINTENANCE RESET CONNECTION BEHIND EXIT LIGHTED SIGN, RETURN TO NORMAL OPS CHECK GOOD.
